Email: 

Stanowisko: 

informatyk-programista

Horizontal Tabs

Publikacje

Submitted

2021

3. Kukulski, R., and H. Wojewódka-Ściążko, "The e-property of asymptotically stable Markov-Feller operators", Colloquium Mathematicum 165 (2021), 269-283, 2021.
5. Kukulski, R., I. Nechita, Ł. Pawela, Z. Puchała, and K. Życzkowski, "Generating random quantum channels", Journal of Mathematical Physics, vol. 62, 07/2021.

2020

7. Lewandowska, P., R. Kukulski, and Ł. Pawela, "Optimal representation of quantum channels", Computational Science - ICCS 2020, 2020.

2019

8. "Quantum walks on hypergraphs", International Journal of Theoretical Physics, vol. 58, 2019.

2018